# SDR SWIA202005140632

- Difficulty date: March 4, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 31,023 hours, 19,984 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE STRINGER 19R HAS MULTIPLE LOCATIONS OF CORROSION FROM FS501.00 TO FS661.00+90. (MARKED)   (C-CHECK) RO 5/10/2020   INSTALLED NEW STRINGER SECTION REF CRJ 900 SRM, AND  BOMBARDIER DWG.  COMPLIED WITH TASK CARD.  SEE CONTINUATION CARD FOR DETAILS., CHECKS OKAY
